# SDR SIMA20131105003

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,471 hours, 18,209 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD VERTICAL STAB TO FUSELAGE DRAG ANGLE CRACKED.  REPAIR TO RT FWD VERT TO FUSELAGE DRAG ANGLE IAW PART A OF EO CR-53MR-038R1.
